MAUDE Adverse Event Report: CORDIS CORPORATION TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451506V0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, when a 5f 65cm tempo guiding catheter was being passed to the technologist, a fracture was observed in it's "middle part".A new unknown multipurpose catheter was used.There was no reported patient injury.The issue occurred during preparation of the device.The device was stored and prepped per the instructions for use (ifu).The device was pulled from the packaging according to the ifu.The device was torqued by the hub.Images are available for review.The device is being returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, when a 5f 65cm tempo guiding catheter was being passed to the technologist, a fracture was observed in it's "middle part".A new unknown multipurpose catheter was used.There was no reported patient injury.The issue occurred during preparation of the device.The device was stored and prepped per the instructions for use (ifu).The device was pulled from the packaging according to the ifu.The device was torqued by the hub.Images are available for review however not yet provided.The device was not returned for evaluation as previously expected.
 
Additional Manufacturer Narrative
As reported, when a 5f 65cm tempo guiding catheter was being passed to the technologist, a fracture was observed in its "middle part".A new unknown multipurpose catheter was used.There was no reported patient injury.The issue occurred during preparation of the device.The device was stored and prepped per the instructions for use (ifu).The device was pulled from the packaging according to the ifu.The device was torqued by the hub.The device was not returned for evaluation as previously expected.Three pictures were submitted for analysis and no signs of cracks, or any other damages can be seen in the provided images.The reported " catheter (body/shaft) - cracked¿ was not confirmed as no visual evidence of a cracked condition can be observed in the images.Therefore, the root cause of the failure experienced by the customer could not be conclusively determined during the analysis.Storage or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19201282
Report Number9616099-2024-00130
Device Sequence Number7952293
Product Code DQO
UDI-Device Identifier10705032008396
UDI-Public(01)10705032008396(17)241031(10)18066986
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number451506V0
Device Lot Number18066986
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer06/06/2024
08/26/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date06/12/2024
08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MULTIPURPOSE CATHETER
Patient SexUnknown
Patient EthnicityHispanic
Patient RaceWhite